# SDR SWIA2023090800708

- Difficulty date: July 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS235.00 UPPER FRAME SECTOR IS CRACKED. (MARKED) SRM 53-11-15     (C-CHECK RO 9/6/2023)    REPLACED LH SIDE FS235.00 UPPER FRAME SECTOR/ANGLE P/N: 601R34032-21, NEW CLIP P/N: 601R34032-31 AND NEW ATTACHMENT ANGLE P/N:601R34032-19. REF CRJ200 SRM 51-42-06, REF CRJ200 SRM 51-42-21, AND DWG 601R34032 REV-V. NO DEFECTS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (STRUCTURAL MAJOR REPAIR).
